# SDR DALA2025081206031

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 50,038 hours, 26,064 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ON TAXI IN DOOR 1R OPN ECAM MSG.   REMOVED FOD FROM GIRT BAR CYCLED DOOR OPS CK GOOD PER A319 AMM 52-70.
